Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 260326, 7 pages
http://dx.doi.org/10.1155/2014/260326
Research Article

Double Sequence Spaces by Means of Orlicz Functions

1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India
3School of Mathematics, Shri Mata Vaishno Devi University, Katra, Jammu and Kashmir 182320, India

Received 8 April 2014; Accepted 23 July 2014; Published 18 August 2014

Academic Editor: Ljubisa Kocinac

Copyright © 2014 Abdullah Alotaibi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. J. Bromwich, An Introduction to the Theory of Infinite Series, Macmillan, New York, NY, USA, 1965.
  2. G. H. Hardy, “On the convergence of certain multiple series,” Proceedings of the Cambridge Philosophical Society, vol. 19, pp. 86–95, 1917. View at Google Scholar
  3. F. M{\'o}ricz, “Extensions of the spaces c and c0 from single to double sequences,” Acta Mathematica Hungarica, vol. 57, no. 1-2, pp. 129–136, 1991. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. F. Móricz and B. E. Rhoades, “Almost convergence of double sequences and strong regularity of summability matrices,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 104, no. 2, pp. 283–294, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. Basarir and O. Sonalcan, “On some double sequence spaces,” Indian Academy of Mathematics. Journal, vol. 21, no. 2, pp. 193–200, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. Mursaleen and S. A. Mohiuddine, “Double σ-multiplicative matrices,” Journal of Mathematical Analysis and Applications, vol. 327, no. 2, pp. 991–996, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. M. Mursaleen and S. A. Mohiuddine, “Regularly σ-conservative and σ-coercive four dimensional matrices,” Computers & Mathematics with Applications, vol. 56, no. 6, pp. 1580–1586, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. M. Mursaleen and S. A. Mohiuddine, Convergence Methods for Double Sequences and Applications, Springer, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  9. B. Altay and F. Başar, “Some new spaces of double sequences,” Journal of Mathematical Analysis and Applications, vol. 309, no. 1, pp. 70–90, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. F. Başar and Y. Sever, “The space Lp of double sequences,” Mathematical Journal of Okayama University, vol. 51, pp. 149–157, 2009. View at Google Scholar · View at MathSciNet
  11. A. Pringsheim, “Zur Theorie der zweifach unendlichen Zahlenfolgen,” Mathematische Annalen, vol. 53, no. 3, pp. 289–321, 1900. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. J. Lindenstrauss and L. Tzafriri, “On Orlicz sequence spaces,” Israel Journal of Mathematics, vol. 10, pp. 379–390, 1971. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. L. Maligranda, Orlicz Spaces and Interpolation, vol. 5 of Seminars in Mathematics, Polish Academy of Science, 1989. View at MathSciNet
  14. A. Wilansky, Summability through Functional Analysis, vol. 85, North-Holland Mathematics Studies, 1984.
  15. C. Cakan, B. Altay, and M. Mursaleen, “The σ-convergence and σ-core of double sequences,” Applied Mathematics Letters, vol. 19, pp. 1122–1128, 2006. View at Google Scholar
  16. M. Mursaleen and S. A. Mohiuddine, “On σ-conservative and boundedly σ-conservative four dimensional matrices,” Computers & Mathematics with Applications, vol. 59, pp. 880–885, 2010. View at Google Scholar
  17. J. Musielak, Orlicz Spaces and Modular Spaces, vol. 1034 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1983. View at MathSciNet
  18. S. D. Parashar and B. Choudhary, “Sequence spaces defined by Orlicz functions,” Indian Journal of Pure and Applied Mathematics, vol. 25, no. 14, pp. 419–428, 1994. View at Google Scholar · View at MathSciNet
  19. K. Raj, A. K. Sharma, and S. K. Sharma, “A sequence space defined by Musielak-Orlicz function,” International Journal of Pure and Applied Mathematics, vol. 67, no. 4, pp. 475–484, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. K. Raj, S. K. Sharma, and A. K. Sharma, “Difference sequence spaces in n-normed spaces defined by Musielak-Orlicz function,” The Armenian Journal of Mathematics, vol. 3, no. 3, pp. 127–141, 2010. View at Google Scholar · View at MathSciNet
  21. K. Raj and S. K. Sharma, “Some sequence spaces in 2-normed spaces defined by Musielak-Orlicz function,” Acta Universitatis Sapientiae Mathematica, vol. 3, no. 1, pp. 97–109, 2011. View at Google Scholar · View at MathSciNet
  22. H. Kızmaz, “On certain sequence spaces,” Canadian Mathematical Bulletin, vol. 24, no. 2, pp. 169–176, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  23. M. Et and R. Çolak, “On some generalized difference sequence spaces,” Soochow Journal of Mathematics, vol. 21, no. 4, pp. 377–386, 1995. View at Google Scholar · View at MathSciNet